Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everybody,

I’ve been suffering from irritable bowel syndrome for 4 years now, and ever since I was diagnosed all I ever used for treatment was Metamucil and even with cutting off milk and dairy completely out of my diet and watching out after everything I eat. Since IBS started I haven’t been able to gain any weight, instead I was losing it when the symptoms would be at their worst. So when my doctor suggested I try the new medication Linzess that’s been effective in eliminating IBS symptoms and is used only for that purpose, I really hoped it will work.

And I can’t say Linzess doesn't work, but I'm having some pretty big problems while using it. When I use a larger dose, the diarrhea I get can last for hours. I've been taking it for 5 days now, and I've lost weight, I'm exhausted and tired and what's worse, bloating and gas pains still come back at night.

Loading...

Hi,

since you're suffering from IBS I'm sure you're aware that prolonged diarrhea could lead to severe dehydration, which will then start to cause you even more problems - headache, tiredness, dizziness... all those are the symptoms of dehydration. If you can't eat and drink properly because everything gets expelled immediately, you're not getting nutrients and electrolytes your organs need to function normally. I can't say how tough your IBS symptoms were before this, but it sounds to me more like you're having some relief with this medication, accompanied by quite severe side effects. I think you should talk both to your pharmacist and your doctor about this – it definitely sounds like your medication dosage needs to be lower, or if it doesn’t help with the IVBS symptoms at all – then there’s little point in taking it

Wish you all the best,

Nicole

Reply

Loading...

Keep with it ....If u take a 1/4 teaspoon of pink rock salt with water 4 times a day it will help with the dehydration. I only take it every 3 days late afternoon. Within 2 hours I have diahrea for 4 or 5 movements and I drink 250 ml of water after each movement. Also I buy adult chewable multi vitamins with minerals and suck on them 2 times a day to keep my nutrients in my body. I also buy 5,000 B 12 dissolving tablets from health food store. I had gotten very sick with dehydration in the beginning but no bloating so I didn't want to. Stop taking this new miracle linzess 145 mg tablets because I've suffered for my whole life. I hope this information helps.
Reply

Loading...


omgosh yes I have Green Apple Quick Step (good name for it). I keep the Immodium Company running. Misery, really hits at most inconvenient times. like now
Reply

Loading...

I agree just started using linzess today. I'm already in love with this miracle pill. Finally something that works
Reply

Loading...

Hi, I started taking Linzess 145mcg about 3 weeks ago and it has worked well for me. My Dr recommend that I take it right before bed away from meals and that has seem to work great. I have taken it twice close to meals and had diarrhea however every time I take It 2 to 3 hours away from a meal it works without diarrhea. Hope this helps

Malena
Reply

Loading...

Thank you. This was helpful. I've been wondering if it's ok to take 2 or 3 times a week. The pink salt is a good suggestion. I'll try it. Didn't know you could take it in the afternoon either.
Reply

Loading...

Thanks!!! This should help MANY people having all day diarrhea w/ morning dose 30 mins before food!!!!
Reply

Loading...

I've been taking linzes .. high dosage.. for 3yrs... I like it..i do get Diarrhea.. my stomach gets blooded.. and very gassy.. but after all said end done.. my stomach feel better and I don't look pregnant after I use the bathroom. I take my pill in the afternoon and have a movement 2 to 3 hrs after.. depending what I ate the day prior will indicate how long it will take tiki kick in and how gassy and bloded I get
Reply

Loading...

Thank you for this message it gives me hope
Reply

Loading...

May not be the best thing to do, but, Linzess works perfect for me as long as I take it every other day. If I take it every day, I get too much dehydration, and rash. Works great ever other day, but wonder if that is ok.
Reply

Loading...

I was just prescribed this today, and doc said if it causes diarrhea, take it every other day.
Reply

Loading...